Alert archive / Georgia / River Flood Warnings in 2020

River Flood Warning 192, NWS Atlanta, GA

February 19, 2020Lamar County, Spalding County, Georgia

NWS Atlanta, GA issued this river flood warning at Feb 19, 2020, 12:30 AM EST for Lamar County, Spalding County, Georgia. It was in force for 5 hr.

The area

The outline as issued.

The facts

Issued
Feb 19, 2020, 12:30 AM EST (05:30 UTC)
Expired
Feb 19, 2020, 5:16 AM EST
In force
5 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Lamar County, GA, Spalding County, GA

The radar

The Atlanta radar (KFFC), 36 km from the middle of the area, began a volume at 05:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Potato Creek at County Line Road near Orchard Hill (POTG1). The gauge peaked at 11.44 ft at Feb 19, 2020, 2:00 AM EST.

actionminormoderate51002/1902/20
Action stage
9 ft
Minor stage
11 ft
Moderate stage
13 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02346310, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

306 
WGUS42 KFFC 190530
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1230 AM EST Wed Feb 19 2020

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Potato Creek near Orchard Hill affecting Lamar and Spalding 
  Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC171-255-191929-
/O.NEW.KFFC.FL.W.0192.200219T0530Z-000000T0000Z/
/POTG1.1.ER.200219T0515Z.200219T0515Z.000000T0000Z.UU/
1230 AM EST Wed Feb 19 2020

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Potato Creek near Orchard Hill.
* From early this morning until further notice.
* At 12 AM Wednesday the stage was 10.6 feet and rising.
* Flood stage is 11 feet.
* At 11 feet...Flood stage is reached. Minor flooding of 
  woodlands...fields and pastures begin upstream and downstream from 
  the gage on County Line Road.
  

&&

LAT...LON 3322 8428 3322 8421 3310 8420 3310 8427


$$
1 follow-up statement
185 
WGUS82 KFFC 191016
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
516 AM EST Wed Feb 19 2020

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Potato Creek near Orchard Hill affecting Lamar and Spalding 
  Counties

 
GAC171-255-191046-
/O.CAN.KFFC.FL.W.0192.000000T0000Z-200219T1016Z/
/POTG1.1.ER.200219T0515Z.200219T0700Z.200219T0835Z.UU/
516 AM EST Wed Feb 19 2020

The Flood Warning is cancelled for
  The Potato Creek near Orchard Hill.
* This takes effect immediately.
* At 5 AM Wednesday the stage was 10.4 feet and falling.
* Flood stage is 11 feet.
* The creek will continue to fall.
* At 11 feet...Flood stage is reached. Minor flooding of 
  woodlands...fields and pastures begin upstream and downstream from 
  the gage on County Line Road.
  

&&

LAT...LON 3322 8428 3322 8421 3310 8420 3310 8427


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 18, 9:20 PM EST, 3 hours 10 minutes earlier.

Area forecast discussion, Feb 18, 9:20 PM EST, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
920 PM EST Tue Feb 18 2020

.UPDATE...
Frontal boundary is currently across central AL with a warm front
cross central GA. A wave of low pressure has developed along the
front and will continue to push NE overnight. The front will slowly
push southward overnight with widespread rainfall beginning to taper
off around or just after 12Z for northern portions of GA. Have made
some tweaks to the pops, as the hi-res models have played catch up
all evening. Otherwise, no major changes. No changes to the Flash
Flood Watch needed either.

&&

PREV DISCUSSION... /Issued 325 PM EST Tue Feb 18 2020/

SHORT TERM /Tonight through Wednesday Night/...

Current satellite loop shows showers and isolated thunderstorms
moving east across the southeastern states. These storms are
associated with a frontal boundary extending from the New england
states to the TX/MX border. This boundary is expected to move slowly
SE through GA and stall somewhere across south GA Wednesday evening.
Precip is expected to continue across the area through the short
term but they will tapper off a bit Wed afternoon especially across
areas N of the Interstate 20 corridor. The main area of precip is
across N GA but it will slide slowly south with the frontal movement
over the next 24 to 36 hours. We have see 1 to 2 inches across areas
south of an Atlanta to Augusta line with some isolated 3 inch
amounts over the past 24 hours. With this boundary moving through
the CWA we could see an additional 1 to 2 inches through Wednesday
night. This is the main reason we have issued a Flash flood watch
for portions of North and Central GA. There is some low CAPE
developing this afternoon but shear params continue to remain
limited. With this in mind we are still not expecting and strong to
severe storms with this system.

Temps still expected to stay a bit on the warm side tonight and
Wednesday with lows in the 40s and 50s and highs in the 50s and 60s.
slightly cooler air moves into N GA Wed night behind the frontal
boundary with lows expected in the 30 and 40s.

01

LONG TERM /Thursday through Tuesday/...

Same story, different day. Rounds of on and off rain provided by
multiple frontal passages in combination with several upper level
disturbances will move through the area within the long term period.

Mid-level zonal flow with short-wave surface perturbations will
bring a round of rain to the area ahead of an approaching cold front
at the start of the forecast period on Thursday. As the trough digs
in behind the front, there is the possibility of wintry mix across
portions of north Georgia Thursday night, especially across the
higher elevations. Some light accumulations cannot be ruled out and
amounts could change closer to the event.

The front should exit the CWA on Friday which will give a brief
reprieve from the rain on Saturday with slight upper level ridging
and a surface high building in over the SE. SW mid and upper level
flow will return on Sunday evening with a surface low developing on
Monday over the Great Plains region, with precipitation expected to
return mid week ahead of another cold front.

High temperatures will run 10-20 degrees below normal on Thursday
through Sunday.

Morgan

AVIATION...
00Z Update...
A few breaks in the IFR/LIFR around the ATL metro possible for
the next couple of hours, but do expect CIGs to fill back into IFR
by 03Z. Some patchy LIFR is possible. A cold front will move
through overnight, and some improvement in CIGs is possible right
around 12Z WED. Very light surface winds right now, with
convection influencing some of the directions. Should be a switch
over to the SW side by 02-03Z, with speeds of 5kt or less. Winds
should switch around to the E late tomorrow as a wedge builds in.
Thunder is possible for the next couple of hours.

//ATL Confidence...00Z Update...
Med confidence.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          54  56  40  43 /  90  60  60  70
Atlanta         49  55  40  44 /  90  60  70  80
Blairsville     45  53  37  41 /  80  40  50  70
Cartersville    47  55  40  43 /  80  50  60  70
Columbus        58  63  45  48 /  90  70  80  90
Gainesville     50  54  39  42 /  90  60  50  70
Macon           60  63  42  45 /  90  70  80  90
Rome            47  54  41  43 /  70  50  60  70
Peachtree City  52  58  42  44 / 100  70  70  80
Vidalia         62  68  45  47 /  70  70  80  90

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Wednesday afternoon for the following
zones: Baldwin...Banks...Barrow...Bartow...Butts...Carroll...
Chattooga...Cherokee...Clarke...Clayton...Cobb...Coweta...
Dawson...DeKalb...Douglas...Fayette...Floyd...Forsyth...Gordon...
Greene...Gwinnett...Hall...Hancock...Haralson...Harris...Heard...
Henry...Jackson...Jasper...Jones...Lamar...Madison...
Meriwether...Monroe...Morgan...Newton...North Fulton...Oconee...
Oglethorpe...Paulding...Pickens...Pike...Polk...Putnam...
Rockdale...South Fulton...Spalding...Talbot...Taliaferro...
Troup...Upson...Walton...Warren...Wilkes.

&&

SHORT TERM...NListemaa
LONG TERM....Morgan
AVIATION...NListemaa
Hazardous weather outlook, Feb 18, 9:11 PM EST, 3 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
911 PM EST Tue Feb 18 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-191030-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
911 PM EST Tue Feb 18 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

A Flash Flood Watch is in effect for portions of north and
central Georgia through Wednesday afternoon. Heavy rain will be
possible with ponding on roadways and some nuisance flooding,
especially in low-lying or highly urbanized areas.

There is also a slight chance of thunderstorms across parts of
north and central Georgia today and tonight. Some storms could be
strong to severe with the main threat being damaging winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Periods of possible heavy rain could occur through Thursday.
Please monitor forecast updates if there is an increased threat of
flooding. Also, the interaction of some colder air could allow
for some transition to light snow in parts of far northeast
Georgia for Thursday evening. Some light accumulations cannot be
ruled out so please monitor future updates. Otherwise, no
hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Feb 18, 8:43 PM EST, 3 hours 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
843 PM EST Tue Feb 18 2020

GAZ052>054-056>058-066>068-070-190215-
Butts GA-Fayette GA-Lamar GA-Coweta GA-Troup GA-Heard GA-Spalding GA-
Meriwether GA-Pike GA-Henry GA-
843 PM EST Tue Feb 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...SOUTHEASTERN FAYETTE...
NORTHWESTERN LAMAR...SOUTHERN COWETA...TROUP...SOUTHERN HEARD...
SPALDING...NORTHERN MERIWETHER...NORTHERN PIKE AND SOUTHERN HENRY
COUNTIES UNTIL 915 PM EST...

At 842 PM EST...a line of strong thunderstorms was along a line
extending from Worthville to Abbottsford...and moving east at 25 mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of these storms include
LaGrange, Griffin, McDonough, Jackson, Hampton, Locust Grove, Senoia,
Hogansville, Grantville, Luthersville, Flovilla, Brooks, Moreland,
Jenkinsburg, Williamson, Orchard Hill, Haralson, Woolsey, Sunny Side
and Lone Oak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3337 8439 3335 8435 3338 8435 3346 8395
      3329 8383 3327 8383 3293 8517 3318 8525
TIME...MOT...LOC 0142Z 289DEG 21KT 3338 8392 3303 8519
Special weather statement, Feb 18, 9:13 PM EST, 3 hours 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
913 PM EST Tue Feb 18 2020

GAZ052>054-056>059-066>068-070>072-190245-
Butts GA-Fayette GA-Monroe GA-Coweta GA-Troup GA-Jones GA-Heard GA-
Jasper GA-Meriwether GA-Pike GA-Henry GA-Lamar GA-Spalding GA-
913 PM EST Tue Feb 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...SOUTHERN FAYETTE...
NORTHERN MONROE...SOUTHEASTERN COWETA...TROUP...NORTHWESTERN JONES...
SOUTHERN HEARD...SOUTHWESTERN JASPER...MERIWETHER...PIKE...SOUTHERN
HENRY...LAMAR AND SPALDING COUNTIES UNTIL 945 PM EST...

At 913 PM EST...a line of strong thunderstorms was along a line
extending from near Flovilla to State Line Park...and moving
southeast at 30 mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of these storms include
LaGrange, Griffin, Barnesville, Jackson, Zebulon, Greenville, Locust
Grove, Hogansville, Woodbury, Luthersville, Flovilla, Milner, Brooks,
Jenkinsburg, Molena, Williamson, Orchard Hill, Meansville, Haralson
and Aldora.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3338 8388 3313 8358 3288 8519 3315 8524
TIME...MOT...LOC 0213Z 299DEG 27KT 3324 8383 3302 8520
Special weather statement, Feb 18, 9:44 PM EST, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
944 PM EST Tue Feb 18 2020

GAZ056-058-059-067>072-190315-
Butts GA-Lamar GA-Monroe GA-Upson GA-Jones GA-Jasper GA-Spalding GA-
Meriwether GA-Pike GA-
944 PM EST Tue Feb 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...LAMAR...NORTHERN
MONROE...NORTHERN UPSON...NORTHWESTERN JONES...SOUTHERN JASPER...
SOUTHERN SPALDING...MERIWETHER AND PIKE COUNTIES UNTIL 1015 PM EST...

At 944 PM EST...a line of strong thunderstorms was along a line
extending from Hillsboro to Odessadale...and moving east at 35 mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of these storms include
Griffin, Thomaston, Barnesville, Jackson, Forsyth, Monticello,
Zebulon, Greenville, Woodbury, Luthersville, Flovilla, Milner, Warm
Springs, Molena, Williamson, Orchard Hill, Meansville, Aldora, Lone
Oak and Gay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3322 8451 3324 8450 3337 8354 3317 8355
      3317 8353 3304 8352 3286 8475 3287 8484
      3319 8485
TIME...MOT...LOC 0244Z 267DEG 32KT 3319 8367 3302 8481
Special weather statement, Feb 18, 10:13 PM EST, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1013 PM EST Tue Feb 18 2020

GAZ059-067>072-078-190345-
Harris GA-Lamar GA-Monroe GA-Upson GA-Jones GA-Jasper GA-
Meriwether GA-Pike GA-
1013 PM EST Tue Feb 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARRIS...LAMAR...
MONROE...NORTHERN UPSON...NORTHWESTERN JONES...SOUTHERN JASPER...
SOUTHERN MERIWETHER AND SOUTHERN PIKE COUNTIES UNTIL 1045 PM EST...

At 1013 PM EST...a line of strong thunderstorms was along a line
extending from near Blountsville to Durand...and moving southeast at
15 mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of these storms include
Thomaston, Barnesville, Forsyth, Gray, Zebulon, Greenville,
Manchester, Woodbury, Milner, Warm Springs, Molena, Meansville,
Aldora, Gay, Sunset Village, The Rock, F.d. Roosevelt State Park,
Bradley, Wayside and Atwater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3307 8484 3317 8354 3301 8349 3283 8484
TIME...MOT...LOC 0313Z 295DEG 13KT 3311 8353 3292 8480
Special weather statement, Feb 18, 10:46 PM EST, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1046 PM EST Tue Feb 18 2020

GAZ067>071-078-079-089-190415-
Harris GA-Lamar GA-Monroe GA-Upson GA-Meriwether GA-Talbot GA-
Pike GA-Muscogee GA-
1046 PM EST Tue Feb 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...LAMAR...WESTERN
MONROE...UPSON...SOUTHEASTERN MERIWETHER...NORTHWESTERN TALBOT...
SOUTHEASTERN PIKE AND NORTHWESTERN MUSCOGEE COUNTIES UNTIL 1115 PM
EST...

At 1045 PM EST...a line of strong thunderstorms was along a line
extending from Collier to Bartletts Ferry Dam...and moving east at 45
mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of these storms include
Thomaston, Barnesville, Forsyth, Hamilton, Manchester, Waverly Hall,
Warm Springs, Woodland, Yatesville, Aldora, Sunset Village, Lincoln
Park, The Rock, F.d. Roosevelt State Park, Atwater, Cataula, Flint
Hill, Sprewell Bluff State Park, Mountain Hill and Sunnyside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3272 8512 3320 8390 3296 8389 3258 8504
      3271 8512
TIME...MOT...LOC 0345Z 249DEG 40KT 3306 8403 3265 8507
Special weather statement, Feb 18, 11:31 PM EST, 59 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1131 PM EST Tue Feb 18 2020

GAZ052>054-056-058-059-066>068-070-071-190730-
Butts GA-Fayette GA-Lamar GA-Monroe GA-Coweta GA-Troup GA-Heard GA-
Jasper GA-Spalding GA-Meriwether GA-Pike GA-
1131 PM EST Tue Feb 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...FAYETTE...LAMAR...
NORTHERN MONROE...COWETA...NORTHERN TROUP...HEARD...SOUTHERN
JASPER...SPALDING...MERIWETHER AND PIKE COUNTIES UNTIL 230 AM EST...

At 1128 PM EST...a line of strong thunderstorms was along a line
extending from near Clinton to Columbus Metropolitan Airport...and
moving southeast at 20 mph.

  HAZARD...Heavy rain, nuisance flooding, and ponding on roadways.

  IMPACT...Several of these areas have received 3-4 inches of rain
           in the last 24 hours. Heavy rain may cause temporary
           street flooding especially in poor drainage areas. Use
           caution when driving

Some locations in the path of these storms include
Newnan, Griffin, Fayetteville, Barnesville, Jackson, Zebulon,
Franklin, Greenville, Peachtree City, Tyrone, Senoia, Hogansville,
Grantville, Woodbury, Luthersville, Flovilla, Milner, Brooks,
Centralhatchee and Moreland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3348 8460 3346 8440 3335 8439 3334 8415
      3330 8411 3332 8405 3325 8355 3318 8355
      3313 8381 3311 8380 3300 8418 3299 8449
      3297 8451 3294 8486 3319 8486 3311 8523
      3334 8528
TIME...MOT...LOC 0428Z 332DEG 18KT 3300 8359 3252 8494

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 7:15 PM ESTRiver Flood WarningFFCForsyth13 hr
Feb 18, 7:18 PM ESTSpecial Weather StatementFFCCoweta, Heard27 min
Feb 18, 7:44 PM ESTSpecial Weather StatementFFCCoweta, Fayette, Henry31 min
Feb 18, 8:02 PM ESTRiver Flood WarningFFCGwinnett18 hr
Feb 18, 8:12 PM ESTSpecial Weather StatementFFCHenry, Spalding33 min
Feb 18, 8:33 PM ESTRiver Flood WarningFFCCobb3 hr
Feb 18, 8:43 PM ESTSpecial Weather StatementFFCButts, Spalding, Troup32 min
Feb 18, 9:13 PM ESTSpecial Weather StatementFFCButts, Lamar, Meriwether, Pike, Spalding, Troup32 min
Feb 18, 9:36 PM ESTRiver Flood WarningFFCMontgomery, Treutlen, Wheeler26 days
Feb 18, 9:38 PM ESTFlash Flood WarningFFCTroup6 hr
Feb 18, 9:39 PM ESTRiver Flood WarningFFCGwinnett21 days
Feb 18, 9:44 PM ESTSpecial Weather StatementFFCButts, Jasper, Lamar, Meriwether, Monroe, Pike and 1 more31 min
Feb 18, 10:02 PM ESTRiver Flood WarningFFCGwinnett, Walton21 days
Feb 18, 10:13 PM ESTSpecial Weather StatementFFCJones, Lamar, Meriwether, Monroe, Pike32 min
Feb 18, 10:19 PM ESTRiver Flood WarningFFCCobb, Fulton21 days
Feb 18, 10:46 PM ESTSpecial Weather StatementFFCHarris, Lamar, Monroe, Upson29 min
Feb 18, 11:31 PM ESTSpecial Weather StatementFFCButts, Coweta, Fayette, Heard, Lamar, Meriwether and 2 more3 hr
Feb 18, 11:39 PM ESTRiver Flood WarningFFCCherokee10 hr
Feb 18, 11:39 PM ESTRiver Flood WarningFFCCoweta21 days
Feb 18, 11:39 PM ESTRiver Flood WarningFFCCoweta, Fayette7 hr
Feb 18, 11:57 PM ESTRiver Flood WarningFFCClarke, Greene, Oconee4 days
Feb 18, 11:57 PM ESTRiver Flood WarningFFCCarroll, Coweta, Heard10 hr
Feb 18, 11:57 PM ESTRiver Flood WarningFFCClayton, Fayette, Spalding27 hr
Feb 18, 11:57 PM ESTRiver Flood WarningFFCFayette, Spalding61 hr
Feb 18, 11:57 PM ESTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson4 days
Feb 18, 11:57 PM ESTRiver Flood WarningFFCDeKalb, Rockdale37 hr
Feb 18, 11:57 PM ESTRiver Flood WarningFFCNewton, Rockdale54 hr
Feb 18, 11:57 PM ESTRiver Flood WarningFFCBarrow, Jackson11 hr
Feb 19, 12:20 AM ESTRiver Flood WarningFFCCoweta, Fayette, Spalding26 hr
Feb 19, 12:20 AM ESTRiver Flood WarningFFCJones21 days
Feb 19, 2:43 AM ESTRiver Flood WarningFFCMonroe30 hr
Feb 19, 3:11 AM ESTRiver Flood WarningFFCBaldwin, Washington, Wilkinson34 hr
Feb 19, 3:21 AM ESTRiver Flood WarningFFCHeard21 hr
Feb 19, 10:49 AM ESTRiver Flood WarningFFCBleckley, Pulaski21 days
Feb 19, 11:54 AM ESTRiver Flood WarningFFCTalbot, Upson51 hr
Feb 19, 12:20 PM ESTRiver Flood WarningFFCWashington, Wilkinson3 days
Feb 19, 1:40 PM ESTRiver Flood WarningFFCBibb, Crawford, Houston, Peach30 hr
Feb 19, 2:00 PM ESTWinter Weather AdvisoryFFCDawson, Fannin, Gilmer, Lumpkin, Murray, Pickens and 3 more30 hr
Feb 19, 5:36 PM ESTRiver Flood WarningFFCJones, Monroe9 hr
Feb 19, 5:36 PM ESTRiver Flood WarningFFCButts, Henry, Newton6 hr
Feb 19, 5:48 PM ESTRiver Flood WarningFFCChattahoochee, Muscogee66 hr

Nearby

River Flood Warnings in Georgia, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.